# SDR 2010FA0000950

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: General aviation
- Aircraft: N55460
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335237
- Aircraft time: 5,590 hours
- Engine: Lyc IO360C1C
- Engine time: 5,590 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA10
- Condition: Debonded
- Location: Engine
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND AIRFILTER ELEMENT TO HAVE SEPARATED AT GLUED SEAM, LEADING TO INJESTION OF UNFILTERED AIR FOR AN UNKNOWN LENGTH OF TIME.
